Change search
ReferencesLink to record
Permanent link

Direct link
Source Identity and Kernel Functions for Elliptic Calogero-Sutherland Type Systems
KTH, School of Engineering Sciences (SCI), Theoretical Physics, Mathematical Physics.
2010 (English)In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 94, no 1, 63-75 p.Article in journal (Refereed) Published
Abstract [en]

Kernel functions related to quantum many-body systems of Calogero-Sutherland type are discussed, in particular for the elliptic case. The main result is an elliptic generalization of an identity due to Sen that is a source for many such kernel functions. Applications are given, including simple exact eigenfunctions and corresponding eigenvalues of Chalykh-Feigin-Veselov-Sergeev-type deformations of the elliptic Calogero-Sutherland model for special parameter values.

Place, publisher, year, edition, pages
2010. Vol. 94, no 1, 63-75 p.
Keyword [en]
Calogero-Sutherland type systems, kernel identities, elliptic functions
National Category
Physical Sciences
URN: urn:nbn:se:kth:diva-26677DOI: 10.1007/s11005-010-0416-2ISI: 000281981100004ScopusID: 2-s2.0-77956870999OAI: diva2:373329
QC 20101130Available from: 2010-11-30 Created: 2010-11-26 Last updated: 2010-11-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Langmann, Edwin
By organisation
Mathematical Physics
In the same journal
Letters in Mathematical Physics
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 20 hits
ReferencesLink to record
Permanent link

Direct link